×

Found 349 Documents (Results 1–100)

Uniform basis property of root vector systems of Dirac operators. (English. Russian original) Zbl 1503.34159

J. Math. Sci., New York 260, No. 4, 570-582 (2022); translation from Sovrem. Mat., Fundam. Napravl. 64, No. 1, 180-193 (2018).
MSC:  34L40 34L10
PDFBibTeX XMLCite
Full Text: DOI

On regular solvability of a boundary value problem for a fourth order operator differential equation on a finite segment. (English) Zbl 1513.34226

PDFBibTeX XMLCite
Full Text: Link

The second initial-boundary value problem with integral displacement for second-order hyperbolic and parabolic equations. (Russian. English summary) Zbl 1499.35438

MSC:  35M13
PDFBibTeX XMLCite
Full Text: DOI MNR

A nonlocal problem with multipoint perturbations of strongly regular boundary Birkhoff conditions for an even-order differential operator. (Ukrainian, English) Zbl 1513.34340

Mat. Metody Fiz.-Mekh. Polya 63, No. 1, 21-36 (2020); translation in J. Math. Sci., New York 270, No. 1, 19-38 (2023).
PDFBibTeX XMLCite

Regular boundary value problems for the Dirac operator. (English. Russian original) Zbl 1486.34167

Dokl. Math. 101, No. 3, 214-217 (2020); translation from Dokl. Ross. Akad. Nauk, Mat. Inform. Protsessy Upr. 492, 49-53 (2020).
MSC:  34L10 34L40 34B09
PDFBibTeX XMLCite
Full Text: DOI

The large flux problem to the Navier-Stokes equations. Global strong solutions in cylindrical domains. (English) Zbl 1441.35005

Advances in Mathematical Fluid Mechanics. Lecture Notes in Mathematical Fluid Mechanics. Cham: Birkhäuser (ISBN 978-3-030-32329-5/pbk; 978-3-030-32330-1/ebook). vi, 179 p. (2019).
PDFBibTeX XMLCite
Full Text: DOI

On solvability of tracking problem under nonlinear boundary control. (English) Zbl 1428.35643

Lindahl, Karl-Olof (ed.) et al., Analysis, probability, applications, and computation. Proceedings of the 11th ISAAC congress, Växjö, Sweden, August 14–18, 2017. Cham: Birkhäuser. Trends Math., 207-218 (2019).
PDFBibTeX XMLCite
Full Text: DOI

Initial-boundary value problem for a heat equation with not strongly regular boundary conditions. (English) Zbl 1402.35132

Kalmenov, Tynysbek Sh. (ed.) et al., Functional analysis in interdisciplinary applications, Astana, Kazakhstan, October 2–5, 2017. Cham: Springer (ISBN 978-3-319-67052-2/hbk; 978-3-319-67053-9/ebook). Springer Proceedings in Mathematics & Statistics 216, 330-348 (2017).
MSC:  35K05 35K20
PDFBibTeX XMLCite
Full Text: DOI

Spectral properties of boundary-value problem with a shift for wave equation. (English. Russian original) Zbl 1386.35283

Russ. Math. 60, No. 3, 41-46 (2016); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2016, No. 3, 48-54 (2016).
MSC:  35P05 35L20 35P10
PDFBibTeX XMLCite
Full Text: DOI

On spectral properties of certain regular boundary value problems for higher-order differential operators. (English. Russian original) Zbl 1297.34024

Dokl. Math. 88, No. 3, 645-648 (2013); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 453, No. 1, 131-135 (2013).
MSC:  34B05 34L10 34L20
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field